Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Query about getting anxious - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   Hello, I have been having pac's and pvc's alot lately. I just had a 24 hr monitor and it scares me when these happen
Doctor :   may i know ur age ?
User :   My ekg was normal and I have had lots of bloodwork, stress test etc...
User :   I am 42 and I have hbp which is controlled by cardizem cd 180 1 daily, toprolxl 25mg 1 daily
User :   Sometimes they take my breath away in my chest and lately i have been getting more since i was 38 yrs old
Doctor :   sny tests to check the thyroid gland done ?
User :   yes. normal
Doctor :   any X rays done ?
User :   could it be hormone related? I get cold sweats and nausea
User :   had a chest x-ray last week. normal
Doctor :   there could be many reasons for PACs and PVCs
User :   my doc put me on toprol not for heart but for anxiety. I used to get tachy. she said it will slow it down and lesson physical symptoms but i am so calm the last 2-3 days and they have returned.
Doctor :   but the exact cause could be cardiac innervation issues, medications etc
User :   are they dangerous and can someone who never had skipped beats before just all of a sudden start getting them?
Doctor :   yes
Doctor :   they are not that dangerous as they can be corrected '
User :   what does cardiac innervation mean and meds? shouldn't these meds help me? they are dangerous?
Doctor :   cardiac nerves and nerve plexuses could have abnormal coonections
User :   I get scared to do any activity that could be vigorous in fear i could end up in a cardiac emergency
Doctor :   these can be detected by EPI study and then be treared
Doctor :   i understand
Doctor :   have u been seen by a cardiologist ?
User :   this can just happen as a normal part of aging?
Doctor :   yes
Doctor :   it can be
User :   yes. I see a cardiologist and internist
User :   I had hbp during all of my 3 pregnancies and started seeing one with my 2nd
Doctor :   what was the cardiologists inferance ?
User :   will I be able to print your summary and advice?
Doctor :   yes
User :   she said not to worry and my heart is fine.
Doctor :   you can copy it in a word format and then print it out
Doctor :   ok
User :   like I said, I could be calm and my pulse is 68 and then I feel blips in my chest
Doctor :   that is ok
Doctor :   this could be due to anxiety too
Doctor :   or it could be due to pani attacks
Doctor :   panic attacks i mean
User :   my biggest concern is can these turn into something worse? I had a dad that dropped dead of an mi at 62. I know I do suffer from panic but I am not alway's anxious then it happens then i react
Doctor :   heart attacks and MI are due to vascular obstruction in the cardaic arteries
Doctor :   the presentation is not that way in your case
Doctor :   and you need not be worried bout such serious issues as of now
User :   my lipid profile was okay chol -152- but trig- 204. I do need to lose some weight. I am 5"6 and 190
Doctor :   ok
User :   I also am a occ smoker. I have 2 boys with autism and one 12 yr old daughter that is a pain
Doctor :   having kids that do not listen could be very tough
Doctor :   and that could be a cause of your issues
Doctor :   i hope u have understood my advice
Doctor :   take care and bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor